# SDR ERAA098186

- Difficulty date: October 9, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N421EH
- Make and model: Bell 412
- Aircraft serial: 33067
- Aircraft time: 14,966 hours
- System (JASC): 6410 · Tail Rotor Blades
- Part: Blade
- Condition: Vibration
- Location: Tail Rotor
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

VIBRATION AFTER 3 DAYS OF HEAVY RAIN.  NO BALANCE WEIGHTS ON BALANCE BRACKETS.  REMOVED T/R BLADE A-10206 AND SENT TO CTI FOR EVALUATION.  REMOVED T/R BLADES, VISUALLY INSPECTED ALL COMPONENTS, INSTALLED SERVICEABLE T/R BLADES, LUBED TRUNNION, MARVEL BALANCED, TORQUED AND SAFTIED IAW 412 CR/O.
